2 x METAFEN 20 TABS - MADE IN POLAND - FREE SHIPPING
Metafen is a tablet medicine containing two active substances: ibuprofen and paracetamol, which have analgesic, antipyretic and anti-inflammatory effects. The preparation is intended for short-term use in adults and adolescents over 12 years of age in the presence of pain of various origins, including headache, menstrual pain, toothache, muscle pain, bone and joint pain, lumbosacral pain, post-traumatic pain, neuralgia and fever.
Pain of various origins, including headache, migraine, menstrual pain, toothache, muscle pain, bone and joint pain, lumbosacral pain, post-traumatic pain, neuralgia, fever.
1 tablet contains:
- active substances: ibuprofen 200 mg, paracetamol 325 mg,
- excipients: povidone, pregelatinized starch, microcrystalline cellulose, magnesium stearate.
Analgesic, antipyretic, anti-inflammatory.
Always take the medicine exactly as described in this leaflet or as directed by your doctor and / or pharmacist. Check with your doctor or pharmacist if you are unsure.
- Adults: 1-2 tablets once after a meal.
- If necessary, the dose may be repeated up to three times a day.
- Do not use more than 6 tablets a day.
- Adolescents over 12 years of age: 1 tablet at a time after a meal,
- If necessary, the dose may be repeated up to three times a day.
- Do not use more than 3 tablets a day.
- Elderly people: no dose adjustment is required.
If symptoms persist or worsen after 3 days of taking the preparation, consult your doctor. It is recommended to use the lowest effective dose for the shortest duration necessary to relieve symptoms in order to minimize the occurrence of side effects. Do not use a double dose to make up for a forgotten dose.
- You are allergic to paracetamol, ibuprofen or any of the other ingredients of this medicine.
- Hypersensitivity to NSAIDs (non-steroidal anti-inflammatory preparations), including acetylsalicylic acid.
- History of aspirin-induced asthma, angioedema, bronchospasm, rhinitis or urticaria associated with taking acetylsalicylic acid or other NSAIDs.
- Severe renal and / or liver failure.
- Peptic ulcer in the stomach and / or duodenum (active or in the past), perforation or bleeding, including those occurring after taking NSAIDs.
- Severe hypertension.
- Severe disease of the cardiovascular system, tachycardia, angina.
- Severe heart failure.
- The period of pregnancy and breastfeeding
- Simultaneous intake of anticoagulants and in hemorrhagic diathesis.
- Urinary retention.
- Presence of hereditary deficiency of glucose-6-phosphate dehydrogenase.
- Children under 12 years of age.
- Alcohol Disease.
Keep out of the sight and reach of children, at a temperature above 25 ° C, in the original package in order to protect from light and moisture.
Metafen, like all medicines, can cause side effects, although not everybody gets them.
Common side effects (1 to 10 in 100 people):
- stomach pain, diarrhea, indigestion, nausea, stomach discomfort and vomiting
- increased levels of enzymes (alanine aminotransferase and gamma-glutamyltransferase) and altered liver parameters associated with the use of paracetamol,
- increased levels of creatinine and urea in the blood.
Uncommon side effects (may affect up to 1 in 1,000 people):
- flatulence, constipation, peptic ulcer, perforation or bleeding from the gastrointestinal tract, with symptoms such as tarry stools and bloody vomiting, sometimes fatal, especially in the elderly,
- ulcerative stomatitis, exacerbation of ulcerative colitis and Crohn's disease, less commonly pancreatitis,
- headache, dizziness,
- angioedema and facial edema,
- rashes of various types, including hives and itching
- increase in aspartate aminotransferase, increase in blood alkaline phosphatase, creatine phosphokinase and creatinine,
- decrease in hemoglobin and increase in the number of platelets.
Rare side effects (affects 1 to 10 users in 10,000):
Very rare side effects (may affect less than 1 in 10,000 people):
- disturbances in blood counts,
- abnormal liver function, hepatitis and jaundice, enlargement of the liver (paracetamol overdose may cause acute liver failure, liver failure, liver necrosis and liver damage),
- Erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis (very rare cases of severe skin reactions have been reported (if such reactions occur, stop using the preparation immediately and contact your doctor at the first signs of skin reactions),
- severe allergic reaction with symptoms such as swelling of the face, tongue and larynx, shortness of breath, increased heart rate (tachycardia), abnormal heart rhythm, hypotension (sudden drop in blood pressure), shock, worsening of asthma, bronchospasm,
- paraesthesia (numbness, burning sensation), optic neuritis and somnolence, agitation, irritability,
- psychotic reactions and tinnitus have been reported in isolated cases,
- isolated cases of aseptic meningitis with symptoms such as neck stiffness, headache, nausea, vomiting, fever, confusion,
- confusion, depression and hallucinations, visual disturbances, tinnitus and vertigo,
- excessive sweating, purpura and photosensitivity,
- edema, hypertension and heart failure (reported in association with treatment with high-dose NSAIDs),
- nephrotoxicity, including interstitial nephritis, nephrotic syndrome, and acute and chronic renal failure, pain and burning sensation during urination, decreased urine volume, renal papillary necrosis, increased serum urea, increased plasma sodium levels (sodium retention) ,
- fatigue and malaise.
Not known side effects (frequency cannot be estimated from the available data):
- severe skin reactions known as DRESS syndrome
- a red, scaly rash with bumps under the skin and blisters, mostly in the skin folds, on the trunk and arms, with a fever at the start of treatment (acute generalized pustular eruption).
- If these symptoms occur, stop taking Metafen and seek medical attention immediately.
- Tell your doctor or pharmacist about all the preparations you are taking or have recently taken, and about any preparations you plan to take.
- As with any paracetamol-containing medicine, the combination of Metafen with other paracetamol-containing medicines should be avoided due to the increased risk of serious side effects.
- Metafen may affect other preparations and some preparations may affect this preparation:
- acetylsalicylic acid (except for low doses of up to 75 mg daily, prescribed by a doctor), its derivatives and other preparations from the group of non-steroidal anti-inflammatory preparations (NSAIDs) and / or corticosteroids (e.g. prednisone): increased risk of side effects,
- diuretics: the effect is reduced
- methotrexate and lithium salts: there may be an increase in side effects due to their increase in blood levels,
- cardiac glycosides: there is a risk of increasing the concentration of digoxin in the blood and worsening of heart failure,
- rifampicin, anti-epileptics and barbiturates: risk of liver damage
- monoamine oxidase inhibitors: you may experience a state of agitation and high fever
- zidovudine: an increase in the bone marrow toxicity of zidovudine and an increase in bleeding time in HIV-positive patients with haemophilia may occur.
- chloramphenicol: its toxicity increases due to the increase in plasma concentration,
- metoclopramide and other preparations that stimulate peristalsis: the absorption of paracetamol is accelerated,
- preparations from the group of selective serotonin reuptake inhibitors: increased risk of gastrointestinal bleeding,
- cholestyramine: reduces the absorption rate of paracetamol:
- cyclosporin, tacrolimus: increased risk of nephrotoxicity,
- mifepristone: NSAIDs reduce its effect,
- quinolone antibiotics used with NSAIDs may increase the risk of seizures,
- Propantheline and other preparations that inhibit peristalsis: absorption of paracetamol is delayed.
- Also, some other preparations may have an influence on the treatment with Metafen, so consult your doctor or pharmacist before using it with other preparations.
Warnings and Precautions
- Concomitant use of Metafen with other NSAIDs, including COX-2 inhibitors and acetylsalicylic acid in a daily dose of more than 75 mg, increases the risk of side effects.
- Concomitant use of other paracetamol-containing medicines with Metafen may lead to overdose and increase the risk of serious side effects.
- Concomitant long-term use of various analgesic preparations may lead to kidney damage with the risk of failure.
Caution should be exercised when using the preparation in patients:
- with impaired liver and / or kidney function and the circulatory system,
- with impaired renal function (effective doses should be used, as low as possible),
- with systemic lupus erythematosus and mixed connective tissue disease,
- with an increased risk of developing aseptic meningitis,
- with diseases of the digestive tract in the past (ulcerative colitis, Crohn's disease)
- with heart rhythm disturbances, high blood pressure, a heart attack or a history of heart failure,
- with a blood clotting disorder or taking anticoagulants at the same time
- with bronchial asthma and in people who have or have had other allergic reactions due to the risk of bronchospasm.
Patients over 65 are at greater risk of side effects than younger patients.
During long-term use of the preparation, especially in people with a history of gastrointestinal disease, especially those over the age of 65, there is a risk of gastrointestinal haemorrhage, ulceration or perforation.
In the event of any unusual gastrointestinal symptoms, especially at the beginning of treatment, treatment should be discontinued immediately and the doctor informed.
Caution should be exercised when using the preparation in patients concomitantly taking other preparations that may increase the risk of gastrointestinal disorders or may increase the risk of bleeding, such as corticosteroids or anticoagulants such as warfarin (acenocoumarol), or anti-aggregating preparations such as acetylsalicylic acid.
Serious skin reactions associated with the use of Metafen have been reported (if you develop any skin rash, mucosal lesions, blisters or other signs of allergy, stop taking Metafen and seek medical attention immediately as these may be the first symptoms of a very severe skin reaction).
Do not drink alcohol while using paracetamol because of the risk of liver damage.
The risk of liver damage is particularly high in people who are fasted and drink alcohol regularly.
The use of the preparation may lead to false results of some laboratory tests performed with the use of redox methods (e.g. determination of blood glucose levels).
Taking anti-inflammatory and pain relieving preparations such as ibuprofen may be associated with a slightly increased risk of a heart attack or stroke, especially when used in high doses.
If you take more Metafen than you should
- If you take more than the prescribed dose or if a child accidentally takes the medicine, always contact your doctor or go to the hospital for advice.
- Symptoms may include nausea, stomach pain, vomiting (including with traces of blood), headache, ringing in the ears, confusion and nystagmus.
- Drowsiness, chest pain, palpitations, loss of consciousness, convulsions (mainly in children), weakness and dizziness, blood in the urine, feeling cold and breathing problems as well as an increase in prothrombin time (INR) have been reported following the high dose. diarrhea, bleeding in the stomach or intestines, high blood pressure, increased blood potassium, metabolic acidosis, acute renal failure or liver damage, agitation, worsening of asthma symptoms may occur in patients with asthma.
- Symptoms such as pallor, nausea, vomiting, anorexia, abdominal pain may occur within a few to several hours after paracetamol overdose and may resolve the next day, despite developing liver damage, which later manifests as epigastric distension, return to nausea and jaundice .
- Severe pain in the lumbar region, hematuria, arrhythmias, and pancreatitis are possible.
- The early symptoms of overdose are related to the activity of ibuprofen, while the latter are related to paracetamol.
- Treatment of poisoning should take place in a hospital under conditions of intensive care.
Pregnancy, breast-feeding and fertility
- If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.
- Metafen should not be used during pregnancy and breastfeeding.
- This medicine belongs to a group of preparations (non-steroidal anti-inflammatory NSAIDs) that may impair female fertility (this effect is transient and disappears after discontinuation of therapy).
- Ibuprofen may make it difficult to get pregnant (if you are planning to become pregnant or have problems becoming pregnant, please tell your doctor).
Driving vehicles and operating machinery
- Side effects such as dizziness, sleepiness, tiredness and visual disturbances may occur after taking NSAIDs.
- Patients who experience these symptoms should refrain from driving or operating machinery
- Customer from Lieshout placed a new order for Dekristol D3 5600 IU, 30 tablets — Made in Germany — Free Delivery
- Customer from Lieshout registered for an account
- Customer from Hayden logged in
- Customer from London registered for an account
- Customer placed a new order for DOPPELHERZ AKTIV LIFTING COMPLEX PREMIUM 30 CAPS — MADE IN GERMANY — FREE SHIPPING
- Customer placed a new order for Dekristol D3 2000 IU, 30 tablets — Made in Germany — Free Delivery
- Customer from Stanmore , London registered for an account
- Customer from Houston placed a new order for SKINOREN CREAM 20% 30G — MADE IN GERMANY — FREE SHIPPING
- Customer from Houston registered for an account
- Customer from London logged in
- Customer from Hayden placed a new order for VOLTAREN MAX GEL 180G - MADE IN SWITZERLAND - FREE SHIPPING
- Customer from Hayden registered for an account
- Customer from London placed a new order for Tergynan 10 suppositories — Made in France — Free Delivery
- Customer from London registered for an account
- Customer from Coffee Hall, Milton Keynes registered for an account
- Customer placed a new order for 2 x SILCONTROL 25MG 4 TABS — MADE IN USA — FREE SHIPPING
- Customer from Petaluma placed a new order for Fluomizin 10mg 6 vaginal tablets — Made in Germany — Free Delivery
- Customer from Petaluma logged in
- Customer placed a new order for Pancicor 3g x 30 sachets — Made in Israel — Free Delivery
- Customer from zuljana -Peljesac Croatia placed a new order for 2 x ALTACET 1% GEL 75G — MADE IN POLAND — FREE SHIPPING